# SDR AALA201707209030

- Difficulty date: July 19, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 46,400 hours, 27,929 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DIFFICULT TO OPEN.  LUBRICATED THE L1 DOOR HINGES, CHECKED NORMAL IAW AMM.
